# SDR HNAA0500071

- Difficulty date: July 18, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N996HA
- Make and model: Dhav DHC8201
- Aircraft serial: 509
- Aircraft time: 16,403 hours, 18,045 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 8D1437
- Condition: Contaminated
- Location: Oil Pressure
- Part time: 16,403 hours, 18,045 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL FLUX IN FLIGHT.  CLEANED CONNECTOR ON NR 1 OIL PRESSURE TRANSMITTER, SERVICED ENGINE WITH 2 QTS OF OIL.  REMOVED AND REPLACED OIL PRESSURE INDICATOR AS A PRECAUTION.  GROUND RUN A/C NO FLUX NOTED.
